MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. CLARIFLEX; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. CLARIFLEX; MONOFOCAL IOLS
Model Number CLRFLX
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown/ not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a model clrflx 19.5 diopter intraocular lens (iol) dislocated post-operatively in the patient¿s right eye.The iol was explanted and replaced with a non-johnson and johnson iol.The patient¿s outcome was reported that there were no problems.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation; returned to manufacturer on 01/29/2020.Device evaluation: the product was returned to the manufacturing site for evaluation.A bag with a lens inside was received.The lens was observed under a microscope and it was observed with a cut, with missing parts and with a haptic detached.This condition is typically of a removed or explanted lens.Due the condition of the lens received the complaint could not be verified.A product quality deficiency was not verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints has been received for this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
CLARIFLEX
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9613050
Report Number2648035-2020-00068
Device Sequence Number585451
Product Code HQL
UDI-Device Identifier05050474501546
UDI-Public(01)05050474501546
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2011
Device Model NumberCLRFLX
Device Catalogue NumberCLRFLXC195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer02/07/2020
10/25/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date03/06/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Date Report Sent to FDA01/01/2005